Are muscle spasms in legs after Botox on bladder normal?

A week after my injection in the bladder of Botox I got severe muscle spasms where I couldn't walk. I also felt generally weak and flu like symptoms very achy in neck and all extremities. Is this normal?

Doctor Answers 3

Bladder Spasms After Botox

I would advise that you follow up with the doctor who injected Botox into your bladder. Haven't heard of a plastic surgeon or dermatologist injecting the bladder for cosmetic purposes. 


Sacramento Physician
4.6 out of 5 stars 5 reviews

Botox for Bladder

This is a forum for cosmetic medicine. No one on this forum injects Botox for Bladder spasm and would have no personal experience with this medical use of Botox or even how much is injected. Please consult your treating doctor.

Edwin Ishoo, MD
Cambridge Facial Plastic Surgeon
4.4 out of 5 stars 20 reviews

Side effecs of Botox

Although not very common these side effects have been reported with Botox and generally subside within 10 days without treatment. if it persists see your urologist and discuss it with him

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.